Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 57, No. 4, 2000 · Contents

Journal Home

All Journals

ELibM Home



L.P. Rivkind and V.A. Solonnikov:
On Nonsymmetric Two-Dimensional Viscous Flow Through an Aperture

C. Rebelo:
A Note on Uniqueness of Cauchy Problems Associated to Planar Hamiltonian Systems

Nabil Laanaia:
Controlabilité Exacte de l'Équation des Ondes dans Un Domaine Mince à Frontière Ondulée

Markus Burger:
Zonoids and Conditionally Positive Definite Functions

E. Gonçalves, C.M. Martins and N. Mendes-Lopes:
Asymptotic Separation in Bilinear Models

Sergio Salbany:
Ultrafilter Spaces and Compactifications

Wei-Jiu Liu:
Exact Distributed Controllability for The Semilinear Wave Equation

Publication date for this issue: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition